Academic Journals Database
Disseminating quality controlled scientific knowledge

Polynomial tempered distributions

ADD TO MY LIST
 
Author(s): Sharyn S.V.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 2;
Start page: 123;
Date: 2010;
Original page

ABSTRACT
In the article polynomial (nonlinear) analogue of tempered Schwartz distributions is constructed. Generalized operation of differentiation in the space of polynomial generalized functions as well as Fourier-Laplace transformation of such distributions are considered. Some examples are given.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?